MathSciNet Relay Station
MathSciNet bibliographic data
MR1777362 37K20 (14H70 39A70 47B39)
Krichever, I. M.; Novikov, S. P. Holomorphic bundles and commuting difference operators. Two-term constructions. (Russian) Uspekhi Mat. Nauk 55 (2000), no. 3(333), 181--182; translation in Russian Math. Surveys 55 (2000), no. 3, 586–588
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement